# SDR AALA20071615

- Difficulty date: August 25, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T1767/25AUG - WITH LANDING GEAR SELECTED DOWN, ALL SIX RED AND GREEN LIGHTS ILLUMINATED.  THE RED LIGHTS WOULD NOT EXTINGUISH ON THE FORWARD INSTRUMENT PANEL.  OVERHEAD PANEL GEAR INDICATOR NORMAL.  LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
